# SDR HNAA2021021500053

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 48,473 hours, 44,846 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Localizer
- Condition: Erratic
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDIS  631     34-32  2353451  13FEB21  MDT  CLOSE
      LOCALIZER ERRATIC 12 MILES FROM CHO. GOT WORSE THE CLOSER TO RUNWAY 3. AUTO PILOT COUPLED TO CAPTS SIDE AND ISSUE PERSISTED WITH AUTO PILOT OFF
FACT  14FEB21  00:10  MDT
            CHECKED #1 AND #2 NAV LOG SENS WITH NAV750B. #1 SHOWS -105 AND #2 SHOWS - 102. R&R #2 INTEG NAV REF PRIMUS II SR2 INTEG RADIO FOR SYSTEM SPECS AND C/WVOR/ILS, ADF, AND MB SYSTEM OP TESTS. REF EMB MM 34-32-01 OPS CHECK GOOD.
